Translator Disclaimer
January/February 2011 Sign-changing solutions for an asymptotically linear Schrödinger equation with deepening potential well
Yisheng Huang, Xiangqing Liu, Jiaquan Liu
Adv. Differential Equations 16(1/2): 1-30 (January/February 2011).

Abstract

In this paper, by using variational methods, we obtain the existence of sign-changing solutions for an asymptotically linear Schrödinger equation with deepening potential well.

Citation

Download Citation

Yisheng Huang. Xiangqing Liu. Jiaquan Liu. "Sign-changing solutions for an asymptotically linear Schrödinger equation with deepening potential well." Adv. Differential Equations 16 (1/2) 1 - 30, January/February 2011.

Information

Published: January/February 2011
First available in Project Euclid: 18 December 2012

zbMATH: 1221.35114
MathSciNet: MR2766892

Subjects:
Primary: 35J10, 35J20, 35J60

Rights: Copyright © 2011 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.16 • No. 1/2 • January/February 2011
Back to Top